# SDR 2008UALA01603

- Difficulty date: March 20, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 51,085 hours, 35,034 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CROWN SKIN HAS WEAR FROM DORSAL FIN CONTACT, BS 900-913 STR 2R.  MAJOR REPAIR ACCOMPLISHED: INSTALLED WEAR STRIP REPAIR PER SRM 53-60-01.
